Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On a nonlinear problem of the theory of potential flows


Author: Elias Wegert
Journal: Quart. Appl. Math. 45 (1987), 691-694
MSC: Primary 76B10
DOI: https://doi.org/10.1090/qam/917018
MathSciNet review: 917018
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. D. Gakhov, Boundary value problems, Pergamon Press, Oxford, 1966 MR 0198152
  • [2] N. Geffen, A nonstandard nonlinear boundary-value problem for harmonic functions, Quart. Appl. Math. 41, 289-300 (1983) MR 721419
  • [3] M. V. Keldysh, L. I. Sedov, Effective solution of some boundary-value problems for harmonic functions, Dokl. Akad. Nauk SSSR (1) 16, 7-10 (1937)
  • [4] E. Meister, Randwertaufgaben der Funktionentheorie, B. G. Teubner, Stuttgart, 1983 MR 724255
  • [5] N. I. Muskhelishvili, Singular integral equations, P. Noordhoff N. V., Groningen, 1953 MR 0355494

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76B10

Retrieve articles in all journals with MSC: 76B10


Additional Information

DOI: https://doi.org/10.1090/qam/917018
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society